# SDR SWAA2022090248872

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,789 hours, 39,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AFT RIGHT SIDE INOP / [01] C/W TASK CARD M-21-133-00720 OK TO CONTINUE PER TLD. SIGN TAPED SECURE AND OPS CHECK GOOD. AIRCRAFT OK FOR SERVICE.
